# SDR IXXA9800040

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK LOCATED ON LONERGON SPLICE FITTING 32 RIGHT AT FUSELAGE STATION 1350.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION AN NEW SPLICE FITTING IN ACCORDANCE WITH FAA PER APPROVED DRAWING C00-8-53-061-98 AND ENGINEERING ORDER 53-DC8-797.
